# SDR GCSA20190305002

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N121MF
- Make and model: Beech C90GTI
- Aircraft serial: LJ2144
- Aircraft time: 453 hours, 517 cycles
- Engine: Pwa PT6A135A
- Engine time: 453 hours, 498 cycles
- Propeller: Hartzl HCD4N3C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 453 hours, 517 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

HAD AN ISSUE REQUIRING US TO DECLARE AN EMERGENCY WITH OUR AIRCRAFT. THE FLIGHT WAS TO BE GOING TO HIO AND ON THE SEQUENCE OF PREPARING TO LAND THE MAIN LANDING GEAR WAS SELECTED DOWN AND ONLY HAD ILLUMINATION OF THE NOSE AND LT GEAR WITH “GREEN” DOWN INDICATION. THE PILOTS PERFORMED THE EMERGENCY GEAR EXTENSION PROCEDURE WITHOUT ILLUMINATION OF THE RT .GREEN” DOWN INDICATION. THE PILOTS THEN DIVERTED TO PDX AND AS THEY APPROACHED WERE JOINED BY A POLICE AIRCRAFT THAT USED THERE INFRARED CAMERA TO LOOK AT THE GEAR. THE CHASE PLANE TOLD THEM THAT THE GEAR APPEARED TO BE DOWN. THEN MADE THE DOWNWIND APPROACH AND IN THIS TIME THE RT “GREEN” DOWN LIGHT ILLUMINATED AND CONTINUED WITH LANDING WITH NO FURTHER INCIDENT. WILL FOLLOW UP WITH EXACT DETAILS WHEN AVAILABLE. SUBMITTING WITHIN THE REQUIRED 96 HOUR TIMEFRAME.
